# SDR CA020212001

- Difficulty date: February 12, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: NOGIVEN
- Condition: Loose
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ATTACHMENT BRACKET FOR CABIN DOOR COUNTER BALANCE SYSTEM FOUND WITH LOOSE RIVETS.  RIVETS REMOVED AND REPLACED WITH CR3243-4 BLIND RIVETS.
